MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD

TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD
Model Number LCT, TP NPD 33G 100CT 50/CASE MULTICOLOR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus 33g lancets.Customer stated that the tip on some of the needles is bent.Customer stated the package had not been open or damaged when received.The customer has been using the product out of this package for one month.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim they were injured while using the lancets and no medical intervention related to the use of the product was reported.No further information was provided.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Lancets were returned for evaluation.Evaluation in process.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2022 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Additional Manufacturer Narrative
Sections with additional information as of 02-aug-2022: h3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: returned product was forwarded to supplier quality to contact the manufacturer.Manufacturer's investigation has been completed and root cause selected.Defect found on returned lancet; bent needles.No abnormalities observed with retention samples.Root cause: rc-078: improperly shipped.

Brand Name
LANCET-100
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14674694
Report Number1000113657-2022-00335
Device Sequence Number11985784
Product Code FMK
UDI-Device Identifier00021292004484
UDI-Public021292004484
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/27/2026
Device Model NumberLCT, TP NPD 33G 100CT 50/CASE MULTICOLOR
Device Lot Number210708NM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/16/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown